MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS WIRELESS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD-SOLIS WIRELESS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION
Model Number 2131
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: the device was returned for root cause analysis.And the investigation findings concluded, after visual inspection, functional testing and event history log (ehl) review, the customer problem was not duplicated.The communication (comm) module was attached to its host pump.And the pole mount capture secured to the pump, powered the pump on to check battery status and the comm module operation having the alternating current (ac) adapter connected or not.Then removed, the pole mount capture from the back of the comm module.Configured the pump's wireless settings using the solis network setup utility, per established setup instructions to enable wireless communications.With the pump and the computer connected to the test wireless network (smtest5) and pinged, the pump to initiate data transfer.Kept the pump on idle state with the ac power adapter plugged overnight.No alarm occurred, even when powered on with the ac adapter plugged in.Nothing changed, when the pole mount capture was removed.The pump operated without failure and enabled wireless settings successfully using the latest version of solis network setup utility software to connect to the test wireless network.All data packets sent to the pump were transferred successfully with no loss registered.No connection errors or intermittent connection were observed, after multiple attempts to recreate the problem.No failure occurred, even after the pump was kept idle with the ac power adapter plugged in.The ehl confirmed, occurrence of the failure, but evaluation could not duplicate.The pump passed, all functional tests and performed as intended.D4, g4, h4: reported serial number (b)(6) is associated with a comm module device.However, the active device cannot be located in the system.And further information related to the primary udi number, manufacturing date and pma/510(k) number are unable to be obtained.
 
Event or Problem Description
It was reported, that the communication module was experiencing intermittent module connectivity alarm.The event occurred, upon opening at the hospital.There was no patient involvement.

Brand Name
CADD-SOLIS WIRELESS COMMUNICATION MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20858964
Report Number3012307300-2024-14494
Device Sequence Number18299642
Product Code MRZ
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2131
Device Catalogue Number21-2131-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown